# SDR SWAA2022012498303

- Difficulty date: May 13, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 33,336 hours, 15,653 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN PANEL 324AL SEAL RETAINER CRACKED AND WORN THRU ON AFT END / REMOVED AND REPLACED VERTICAL FIN PANEL 324AL SEAL RETAINER PER SRM 51-40-02
